# SDR AALA20151123007

- Difficulty date: November 23, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 18,949 hours, 7,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL CORRODED, BETWEEN STATION 727I - 727J, PLUS 6 INCHES RT SIDE.  INSTALLED TRANSITION PANEL REPAIR IAW SRM 53-00-53-2R.
